MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 8X18IN 1 S/A CTXB CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 8X18IN 1 S/A CTXB CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCPB725D
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent open pancreaticoduodenectomy on (b)(6), 2026, and suture was used on the fascia.When the product was opened before use, the needle-suture size label inside the plastic case in the package had not been attached.It was a control release needle.Another product was used to complete the case.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- any photos available for visual analysis? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
VCL+ UD 8X18IN 1 S/A CTXB CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24417510
Report Number2210968-2026-01874
Device Sequence Number18784059
Product Code GAM
UDI-Device Identifier10705031056510
UDI-Public(01)10705031056510(300731(10)10A7HA
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCPB725D
Device Lot Number10A7HA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown